MathSciNet Relay Station
MathSciNet bibliographic data
MR2252262 (2007d:18021) 18F20 (55U35)
Jardine, J. F. Intermediate model structures for simplicial presheaves. Canad. Math. Bull. 49 (2006), no. 3, 407–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement